Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had implant fitted, on injection, stomach cramping, feel bloated, dehydrated. What should i do?

Hi I had the implant fitted for almost month now and before was on the injection. I have not had a period for over 2 years yet in the last 4 days I have had a cramping in my stomach almost like period pain and have felt sick around 8:30pm each night. I constantly feel bloated and am slightly concerned. I am going to the toilet without any problems but am finding myself becoming dehydrated very quickly. Please advise
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Some of the symptoms you are describing could be side effects of the implant and some are seasonal.
After changing the contraceptive method it will take some time to get accustomed to that particular method.
So you wait for some days, possibly the symptoms will subside soon.
Meanwhile you can take symptomatic treatment.
For more details you can ask me through:
Take care.

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor